# SDR DALA2018091105563

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 53,576 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405 / INTERIOR. RESECURED OPS GOOD.
